Alert archive / Alabama / Special Weather Statements in 2013
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Mar 23, 2013, 11:21 PM CDT for Coosa County, Talladega County, Alabama. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2013, 11:21 PM CDT (04:21 UTC)
- Expired
- Mar 24, 2013, 12:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
Counties Coosa County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 55 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 11:32 PM CDT | TSTM WND DMG | Higgins Ferry Park, AL | DAMAGE REPORTED TO CAMPERS AND VEHICLES FROM FALLING TREES AT HIGGINS FERRY PARK ON LAKE MITCHELL. REPORTED FROM SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Mar 23, 11:38 PM CDT | TSTM WND DMG | 4 S Lyle, AL | TREES DOWN AT KELLYS CROSSROADS AND ALABAMA HIGHWAY 22. |
| Mar 23, 11:42 PM CDT | TSTM WND DMG | Hanover, AL | A LARGE TREE FELL AND CAUSED A AUTO ACCIDENT. FIRE CREWS WERE REMOVING TRAPPED PEOPLE IN THE VEHICLE. |
| Mar 23, 11:57 PM CDT | TSTM WND DMG | Goodwater, AL | TREES AND POWER LINES REPORTED DOWN THROUGHOUT THE CITY OF GOODWATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
727
WWUS84 KBMX 240421
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 PM CDT SAT MAR 23 2013
ALZ027-036-240515-
COOSA AL-TALLADEGA AL-
1121 PM CDT SAT MAR 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA AND COOSA COUNTIES
UNTIL 1215 AM CDT...
AT 1121 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
CHELSEA TO 6 MILES NORTHWEST OF LAY LAKE DAM TO 6 MILES WEST OF
VERBENA...AND MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA SPRINGS...
WEOGUFKA...
CHILDERSBURG...
SYLACAUGA...
STEWARTVILLE...
&&
LAT...LON 3338 8598 3330 8598 3330 8612 3320 8612
3319 8617 3310 8617 3310 8601 3287 8601
3275 8638 3293 8652 3309 8651 3312 8646
3318 8651 3330 8636 3339 8638 3352 8627
3349 8626 3361 8602 3359 8589 3350 8585
TIME...MOT...LOC 0421Z 247DEG 46KT 3330 8663 3306 8651
3276 8654
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 23, 9:36 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 23, 9:36 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 936 PM CDT SAT MAR 23 2013 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... SURFACE LOW CURRENTLY SITUATED NEAR NEW ORLEANS IS IN RESPONSE TO A DEEPENING NEGATIVE TILT UPPER LEVEL TROUGH MOVING THROUGH THE MIDDLE MISSOURI VALLEY. THIS SURFACE LOW WILL CONTINUE TO DEEPEN OVER THE NEXT SEVERAL HOURS...WHILE SLOWLY MOVING EAST NORTHEAST. IT SHOULD CROSS THE CWA WITHIN THE NEXT 12 TO 15 HOURS. THE BIG UNCERTAINTY WITH THIS LOW CONTINUES TO BE THE ASSOCIATED WARM FRONT...WHICH CURRENTLY IS JUST BARELY ONSHORE FROM MOB WESTWARD ALONG THE MS AND LA GULF COAST. IT IS LIKELY THAT THE WARM FRONT WILL SLOWLY LIFT NORTHWARD OVER THE NEXT 12 HOURS ACCOMPANYING THE SURFACE LOW. TYPICALLY THIS WOULD MEAN TROUBLE FOR OUR CWA WITH THE THREAT OF TORNADOES. HOWEVER...IT LOOKS AS IF THE MOISTURE RETURN AND INSTABILITY RECOVERY WILL BE HARD PRESSED...ONLY GIVEN ABOUT AN HOUR OR TWO OF RETURN FLOW BEFORE THE COLD FRONT/DRYLINE COMES SWEEPING THROUGH ENDING ALL SEVERE ACTIVITY FOR THIS OVERNIGHT PERIOD. A GOOD OB TO WATCH OVER THE NEXT SEVERAL HOURS WILL BE MERIDIAN IN SOUTHERN MS. THE CURRENT TD IS 57...AND IT WILL BE INTERESTING TO SEE IF IT CAN REACH THE 60S. THIS WILL PROBABLY TELL THE TAIL GOING EAST INTO CENTRAL AL. IN THE MEANTIME WILL GET THE ELEVATED NONTRIVIAL STORMS AND BOWING LINE SEGMENTS TO DEAL WITH...HAIL AS THE MAIN THREAT AS WE HAVE SEEN OVER THE PAST SEVERAL HOURS...BUT THERE COULD ALSO BE SOME DAMAGING WINDS ALTHOUGH THAT APPEARS LEES LIKELY GIVEN THE ELEVATE NATURE. BOTTOM LINE...WATCH THE SURFACE LOW...TRIPLE POINT...AND WARM FRONT...AS THEY COULD STILL BE TROUBLE. THE STORMS NORTH OF THE MCCOMB MS AREA ARE BEING TRIGGERED BY THE TRIPLE POINT...JUST FOR REFERENCE. 17/KLAWS && .AVIATION... 00Z TAF DISCUSSION. MVFR CEILINGS CURRENTLY COVER THE TAF SITES. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN ALABAMA AHEAD OF AN ADVANCING WARM FRONT. KTOI HAS ALREADY EXPERIENCED THUNDERSTORM ACTIVITY AND EXPECT THUNDERSTORMS WILL CONTINUE TO PUSH NORTHWARD THROUGHOUT THE OVERNIGHT HOURS. CEILINGS SHOULD DROP DOWN TO IFR AS THE WARM FRONT PUSHES NORTHWARD WITH VISIBILITIES DROPPING DOWN TO IFR IN THE HEAVIER DOWNPOURS. MANY UPDATES AND AMENDMENTS WILL LIKELY BE NEEDED TONIGHT TO REFINE TIMING AND EVOLUTION OF THE ADVANCING WARM FRONT. THE COLD FRONT FURTHER TO THE WEST WILL MOVE THROUGH THE AREA EARLY TOMORROW MORNING WITH WINDS BECOMING MORE WESTERLY. THE PRESSURE GRADIENT WILL TIGHTEN BEHIND THE FRONT AND WINDS WILL BECOME GUSTY AFTER 17Z TOMORROW. MA && .PREV DISCUSSION... /ISSUED 349 PM CDT SAT MAR 23 2013/ SHORT TERM...TONIGHT THROUGH SUNDAY. STORM SYSTEM WHICH WILL BRING SEVERE STORMS AND POSSIBLY TORNADOES TO CENTRAL ALABAMA TONIGHT IS TAKING SHAPE TO OUR WEST. A SURFACE LOW IS DEVELOPING ALONG THE WESTERN LOUISIANA GULF COAST AS A TROUGH MOVES INTO THE SOUTHERN PLAINS. WARM FRONT REMAINS DRAPED ACROSS THE NORTHERN GULF COAST THIS AFTERNOON...WELL TO OUR SOUTH. MOST OF THE ACTIVITY THIS AFTERNOON AS BEEN CONFINED TO THE FLORIDA PANHANDLE AND ALABAMA COASTAL COUNTIES...CLOSER TO THE WARM FRONT AS IT INCHES NORTHWARD. A COUPLE LINES OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AND PUSHED NORTHWARD. THIS ACTIVITY WILL BE ELEVATED AS IT RIDES OVER A STABLE AIRMASS AT THE SURFACE...BUT STILL POSES A RISK OF LARGE HAIL AND DAMAGING WINDS. THE SURFACE LOW TO OUR WEST WILL DEEPEN AND QUICKLY SHIFT EASTWARD TONIGHT AS THE TROUGH SWINGS INTO THE LOWER MISSISSIPPI RIVER VALLEY AND TAKES ON A NEGATIVE TILT. EXPECT TO SEE THUNDERSTORMS DEVELOP WELL TO OUR WEST AND PUSH INTO CENTRAL ALABAMA THIS EVENING. AS THE SURFACE LOW NEARS THE MISSISSIPPI STATE LINE...THE WARM FRONT TO OUR SOUTH IS EXPECTED TO LIFT NORTHWARD...ALTHOUGH JUST HOW FAR REMAINS UNCERTAIN. MODELS INDICATE A QUICK SURGE OF LOW LEVEL MOISTURE NORTHWARD BEFORE MIDNIGHT IN THE SOUTHWEST AS THE SURFACE LOW AND ASSOCIATED DRY LINE PUSH INTO THE AREA. THIS INCREASE IN LOW LEVEL INSTABILITY...COUPLED WITH ENHANCED WIND FLOW FROM THE STRENGTHENING STORM SYSTEM AND UPPER LEVEL JET STRUCTURE...WOULD SUPPORT A TORNADO THREAT...ALONG WITH DAMAGING WINDS AND LARGE HAIL. THIS THREAT AREA SHIFTS ACROSS SOUTHERN COUNTIES AFTER MIDNIGHT. FURTHER NORTH...IF STORMS REMAIN ORGANIZED...DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE. DO NOT EXPECT TO MAKE ANY LARGE CHANGES TO THE HWO THREAT AREAS AT THIS TIME. MOST OF THE ACTIVITY WILL BE EAST OF CENTRAL ALABAMA BY SUNRISE. MAIN UPPER LEVEL TROUGH CROSSES THE AREA TOMORROW...AS THE SURFACE LOW TRACKS NORTHEASTWARD INTO EASTERN KENTUCKY. THIS WILL DRAG THE ACTUAL COLD FRONT THROUGH THE AREA DURING THE DAY. MODELS SHOWING QUITE A BIT OF INSTABILITY AHEAD OF THE FRONT...ALTHOUGH PROFILES DRY OUT RATHER QUICKLY. EXPECT CLOUD COVER TO HANG AROUND TOMORROW LONGER THAN MODEL GUIDANCE INDICATES...SO THOSE LOW LEVEL INSTABILITIES MIGHT NOT BE REALIZED. NEVERTHELESS...FORCING ASSOCIATED WITH THE UPPER TROUGH WILL BE ENOUGH TO KICK OFF A FEW THUNDERSTORMS. GIVEN THE UNCERTAINTY ASSOCIATED WITH CLOUD COVER AND MOISTURE AVAILABILITY WILL NOT ADD A MENTION OF LARGE HAIL IN THE HWO FOR TOMORROW. 14 LONG TERM...SUNDAY NIGHT THROUGH SATURDAY. BY SUNDAY EVENING THE COLD FRONT AND ALL PRECIP SHOULD BE EXITING EAST CENTRAL ALABAMA. SOME VERY LIGHT WRAP AROUND PRECIP APPEARS POSSIBLE BOTH MONDAY AND TUESDAY AFTERNOONS AS THE UPPER LOW BECOMES MORE STRETCHED OVER THE SOUTHEAST. GIVEN THE VERY LIGHT QPF AMOUNTS MOSTLY REMAINING OVER NORTHERN ALABAMA... LEFT POPS 10 PERCENT OR LESS FOR BOTH DAYS. A FREEZE LOOKS POSSIBLE FOR BOTH TUESDAY AND WEDNESDAY MORNINGS... WITH THE BETTER CHANCE OF SOME MID TO UPPER 20S ACROSS NORTH CENTRAL ALABAMA WEDNESDAY MORNING. AN BROAD AREA OF SURFACE HIGH PRESSURE WILL MAINTAIN ITSELF OVER THE EASTERN CONUS THROUGH THE SECOND HALF OF THE UPCOMING WEEK... WHICH WILL ALLOW TEMPS TO INCREASE SOME EACH DAY FROM WEDNESDAY THROUGH FRIDAY. A SLIGHT CHANCE OF RAIN SHOWERS RETURNS FRIDAY AND SATURDAY AS LOW LEVEL MOISTURE BEGINS TO RETURN ACROSS THE SOUTHEAST AND THE SURFACE HIGH PRESSURE MOVES OFF THE EAST COAST. 77/GLEASON && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 50 63 37 46 31 / 100 60 10 10 10 ANNISTON 52 66 37 47 30 / 100 60 10 10 10 BIRMINGHAM 54 66 35 48 31 / 100 50 10 10 10 TUSCALOOSA 56 66 37 51 33 / 100 40 10 10 10 CALERA 56 67 37 49 32 / 100 40 10 10 10 AUBURN 55 70 37 50 33 / 100 60 10 10 10 MONTGOMERY 57 73 39 53 35 / 100 40 10 10 10 TROY 54 74 38 53 33 / 100 40 0 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 17/05/14/77
Hazardous weather outlook, Mar 23, 6:14 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 614 PM CDT SAT MAR 23 2013 ALZ011>015-017>050-242315- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 614 PM CDT SAT MAR 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SOME SEVERE THUNDERSTORMS ARE LIKELY TONIGHT BUT THE THREATS VARY WITH LOCATION THROUGHOUT CENTRAL ALABAMA. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA OVERNIGHT. THE THREAT WILL INCREASE FROM WEST TO EAST THIS EVENING AND WILL PERSISTS THROUGH 6 AM. TORNADOES WILL BE POSSIBLE FOR AREAS NEAR AND SOUTH OF A LINE FROM LIVINGSTON TO CLANTON TO AUBURN. THIS TORNADO THREAT WILL GENERALLY BE FROM 10 PM UNTIL 6 AM. THIS THREAT IS DUE TO A WARM FRONT SLOWLY MOVING INTO SOUTH CENTRAL ALABAMA OVERNIGHT. LOCALLY HEAVY RAIN PRODUCING ISOLATED FLASH OR AREAL FLOODING WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA OVERNIGHT. THE GREATEST THREAT APPEARS TO BE ALONG AND NORTH OF INTERSTATE 20 WHERE THE HEAVIEST RAIN OCCURRED LAST NIGHT. TRAINING THUNDERSTORMS MAY PRODUCE SOME ISSUES EVERYWHERE ELSE. THE SEVERE THREAT WILL END FROM 3 AM TO AROUND 6 AM WEST TO EAST AS DRIER AIR INVADES THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDY CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON BEHIND THE EXITING COLD FRONT. SUSTAINED WINDS AROUND 20 MPH WITH GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE. A MUCH COOLER AIR MASS WILL MOVE INTO THE REGION EARLY NEXT WEEK. SUB FREEZING TEMPERATURES ARE POSSIBLE ON BOTH MONDAY AND TUESDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT ACTIVATION WILL BE NEEDED THROUGH SUNDAY MORNING...DUE TO THE THREAT OF SEVERE WEATHER. 75
In the hours before
Local storm report, Mar 23, 11:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1108 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND GST 4 NW TRUSSVILLE 33.68N 86.64W
03/23/2013 E51.00 MPH JEFFERSON AL PUBLIC
&&
LINHARESLocal storm report, Mar 23, 11:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1109 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL ELLARDS 32.81N 87.26W
03/23/2013 E0.88 INCH PERRY AL PUBLIC
COVERING THE GROUND
&&
LINHARESLocal storm report, Mar 23, 11:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1113 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL MARION 32.63N 87.32W
03/23/2013 E1.75 INCH PERRY AL AMATEUR RADIO
NEAR JUDSON COLLEGE. SEVERAL WINDOW PANES AND WINDOWS
BROKEN.
&&
LINHARESLocal storm report, Mar 23, 11:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1114 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 2 N HEIBERGER 32.79N 87.29W
03/23/2013 E0.88 INCH PERRY AL PUBLIC
COVERING THE GROUND
&&
LINHARESLocal storm report, Mar 23, 11:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1120 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HAIL BRENT 32.94N 87.16W
03/23/2013 E1.75 INCH BIBB AL BROADCAST MEDIA
IN BRENT AND IN PONDVILLE
&&
LINHARESSpecial weather statement, Mar 23, 11:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 PM CDT SAT MAR 23 2013
ALZ027-036-240515-
COOSA AL-TALLADEGA AL-
1121 PM CDT SAT MAR 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA AND COOSA COUNTIES
UNTIL 1215 AM CDT...
AT 1121 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
CHELSEA TO 6 MILES NORTHWEST OF LAY LAKE DAM TO 6 MILES WEST OF
VERBENA...AND MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA SPRINGS...
WEOGUFKA...
CHILDERSBURG...
SYLACAUGA...
STEWARTVILLE...
&&
LAT...LON 3338 8598 3330 8598 3330 8612 3320 8612
3319 8617 3310 8617 3310 8601 3287 8601
3275 8638 3293 8652 3309 8651 3312 8646
3318 8651 3330 8636 3339 8638 3352 8627
3349 8626 3361 8602 3359 8589 3350 8585
TIME...MOT...LOC 0421Z 247DEG 46KT 3330 8663 3306 8651
3276 8654
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:30 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 60 min |
| Mar 23, 7:34 PM CDT | Special Weather Statement | BMX | Lowndes | 41 min |
| Mar 23, 7:44 PM CDT | Special Weather Statement | BMX | Greene | 46 min |
| Mar 23, 8:10 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 65 min |
| Mar 23, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Montgomery, Pike | 61 min |
| Mar 23, 8:26 PM CDT | Special Weather Statement | BMX | Hale | 49 min |
| Mar 23, 8:30 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 60 min |
| Mar 23, 8:36 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo, Perry | 54 min |
| Mar 23, 8:41 PM CDT | Special Weather Statement | BMX | Pickens | 49 min |
| Mar 23, 8:54 PM CDT | Special Weather Statement | BMX | Coosa | 51 min |
| Mar 23, 9:14 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Mar 23, 9:17 PM CDT | Special Weather Statement | BMX | Greene, Pickens | 58 min |
| Mar 23, 9:43 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 47 min |
| Mar 23, 10:01 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 44 min |
| Mar 23, 10:10 PM CDT | Special Weather Statement | BMX | Coosa | 50 min |
| Mar 23, 10:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 56 min |
| Mar 23, 10:28 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 47 min |
| Mar 23, 10:29 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 31 min |
| Mar 23, 10:50 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 55 min |
| Mar 23, 10:51 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 39 min |
| Mar 23, 10:55 PM CDT | Special Weather Statement | BMX | Jefferson | 50 min |
| Mar 23, 11:36 PM CDT | Special Weather Statement | BMX | Randolph | 24 min |
| Mar 23, 11:36 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 39 min |
| Mar 23, 11:53 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Tallapoosa | 52 min |
| Mar 24, 12:20 AM CDT | Special Weather Statement | BMX | Chambers, Randolph | 40 min |
| Mar 24, 12:29 AM CDT | Special Weather Statement | BMX | Tallapoosa | 16 min |
| Mar 24, 1:13 AM CDT | Areal Flood Advisory | BMX | Pickens | 2 hr |
| Mar 24, 1:24 AM CDT | Special Weather Statement | BMX | Blount | 51 min |
| Mar 24, 2:00 AM CDT | Special Weather Statement | BMX | Perry | 45 min |
| Mar 24, 2:17 AM CDT | Special Weather Statement | BMX | Jefferson | 43 min |
| Mar 24, 2:39 AM CDT | Areal Flood Advisory | BMX | Jefferson, Walker | 3 hr |
| Mar 24, 3:16 AM CDT | Special Weather Statement | BMX | Hale | 44 min |
| Mar 24, 3:22 AM CDT | Special Weather Statement | BMX | Chilton, Coosa | 38 min |
| Mar 24, 3:27 AM CDT | Special Weather Statement | BMX | Shelby | 33 min |
| Mar 24, 4:06 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 17 hr |
| Mar 24, 9:37 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 36 hr |
| Mar 24, 9:37 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 9 hr |
| Mar 24, 9:37 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 3 days |
| Mar 24, 6:15 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
Nearby
Special Weather Statements in Alabama, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.